# SDR 99ZZZM581

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3120
- System (JASC): 5260 · Entrance Stairs
- Part: Stair
- Condition: Corroded
- Location: Aft Airstair
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIRS, SECOND FROM THE TOP STEP CORRODED.  REPLACED STEP.
